Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Used cosmelin. Skin lightened, switched to lumiskin. Developed white heads, scars. Used topical antibiotics. How to cure?

I used cosmelan for about 6 months which resulted in a lot of skin lightening and then switched to lumiskin. However, i developed a lot of white heads and started getting a few pimples which left 2 horrible scars. I used topical antibiotics on the pimples and they cleared out but i have 2 scars left. My dermatologist prescribed isotretnoin to me, but going through the side effects of it, i,m afraid to take it. He also prescribed depiwhite with hydroquinone. Please guide me about isotretnoin and depiwhite!
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, thanks for your query.
Your doctor has prescribed you isotretinoin and depiwhite with hydroquinone for acne and pigmented scars.

Isotretinoin is a retenoid which has a promising role in mild and severe acne.
Many severe side effects are mentioned but your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Moreover many people using this medication do not have serious side effects.

You may start taking it and once you feel any problem you can discuss it with your doctor.

Depiwhite is given in case of hyper pigmentation contains active depigmenting agents like kojic acid, AHA, Vitamin C etc which can be used as advised on your acne marks.

Hope this solves your query.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor